I had a bad inital break out , now I have a lot of red marks but they are fading , and as the marks are fading I can see scarring ,will the scarring also fade?
Accutane and Scarring?
Doctor Answers (1)
Accutane and scarring
Scarring from acne occurs over time. So most likely you had much of this scarring already, and the active acne and redenss was covering it up. The post inflammatory hyperpigmentation - the red marks - will fade over time, or in the future light laser treatments can be done. If the scarring is actually divets, then no, they will not fill in on their own. But remain on the Accutane for the regimen and once you are finished, meet with your doctor to assess what will be best for you scarring. Scarring cannot be treated until you have finished the Accutane regimen.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.